# SDR DALA2019120206969

- Difficulty date: November 27, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 47,232 hours, 31,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING WC #3351-2001, MAINTENANCE FOUND ONE EMERGENCY LIGHT BATTERY TO BE BAD FROM STOCK. INSTALLED ORIGINAL EMERGENCY LIGHT BATTERY (B5-227) IAW B717 AMM 33-51. DEFERRED FOR 40 FLIGHT HOURS. 28NOV19 DTW - THE EMERGENCY LIGHT BATTERY PACK (B5-227) WAS REPLACED PER WC #3351-2001. OPERATIONAL CHECK WAS GOOD. (LP #6404530)
